MathSciNet Relay Station
MathSciNet bibliographic data
MR1814118 (2001m:53163) 53D40 (57R57 58E05)
Milinković, Darko Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1843–1851 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement